# SDR AALA20010204

- Difficulty date: January 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH BY 4 INCHES OF CORROSION ON TOP SKIN OF FLOORBOARD STATION 146 RBL 24 APPROX.  REMOVED AND REPLACED FLOORBOARD PER MM 53-20-01-2.  (M)
